MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING; WA47787A

OLYMPUS WINTER & IBE GMBH VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING; WA47787A
Model Number WA47787A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a therapeutic, hysteroscopic resection of fibroid under general anesthesia.The bipolar electrode broke off within the uterine cavity and was retrieved by polyp forceps.The procedure was completed with a different electrode of the same model with a delay of less than 30 minutes.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation updated field d8, h2, h3, h4, h6 and h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the complaint could not be confirmed.A definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from he customer.

Brand Name
VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING
Common Device Name
WA47787A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24258840
Report Number9610773-2026-00756
Device Sequence Number7976196
Product Code HIN
UDI-Device Identifier14042761086261
UDI-Public14042761086261
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47787A
Device Lot NumberU2502003
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/12/2026
06/15/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/20/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown